# SDR PNSA970814

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2611 · Smoke Detection
- Part: Wire
- Condition: Failed
- Location: Cargo Smoke Det
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING START SEQUENCE, CARGO FIRE LIGHT CAME ON, ABORTED START.  REPAIRED WIRING IN CARGO SMOKE DETECT HARNESS.  OPS CHECK OK.
